A note on the travelling wave solution to perturbed Burgers' equation (vol 26, pg 37, 2002)

Yükleniyor...
Küçük Resim

Tarih

2003-06

Dergi Başlığı

Dergi ISSN

Cilt Başlığı

Yayıncı

Elsevier Science

Erişim Hakkı

info:eu-repo/semantics/closedAccess

Araştırma projeleri

Organizasyon Birimleri

Dergi sayısı

Özet

[No abstract available]

Açıklama

Anahtar Kelimeler

Mathematics, Applied, Mechanics, Operations research & management science

Kaynak

WoS Q Değeri

Q1

Scopus Q Değeri

Cilt

27

Sayı

6

Künye

Demiray, H. (2003). A note on the travelling wave solution to perturbed burgers' equation (vol 26, pg 37, 2002). Applied Mathematical Modelling, 27(6), 489-490. doi:10.1016/S0307-904X(03)00052-0